Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Remark on the Normality of Infinite Products

Keiko Chiba
Proceedings of the American Mathematical Society
Vol. 105, No. 2 (Feb., 1989), pp. 510-512
DOI: 10.2307/2046971
Stable URL: http://www.jstor.org/stable/2046971
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Remark on the Normality of Infinite Products
Preview not available

Abstract

In this note we shall prove the following: Suppose that all finite subproducts of a product space $X = \prod_{\beta < \lambda} X_\beta$ are normal. If $X$ is $\lambda$-paracompact, then $X$ is normal. Here $\lambda$ stands for an infinite cardinal number.

Page Thumbnails

  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512